On Spaces with the Maximal Number of Conformal Killing Vectors

Carlos Batista *

Departamento de Fisica, Universidade Federal de Pernambuco, 50740-560 Recife-PE, Brazil.

*Author to whom correspondence should be addressed.


It is natural to expect and simple to prove that every conformally flat space possess the maximal number of conformal Killing vector fields (CKVs). On the other hand, it is interesting to ask whether the converse is true. Is conformal flatness a necessary condition for the existence of the maximal number of CKVs? In this review article it is proven that the answer is yes, a space admits the maximal number of CKVs if, and only if, it is conformally flat.

Keywords: CKVs, geodesic equation, flat spaces, symmetries

How to Cite

Batista, Carlos. 2018. “On Spaces With the Maximal Number of Conformal Killing Vectors”. Physical Science International Journal 20 (2):1-13. https://doi.org/10.9734/PSIJ/2018/45191.


Download data is not yet available.